Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

See all formats and pricing
More options …
Volume 2014, Issue 694


Addendum: Hybrid bounds for twisted L-functions

Valentin Blomer / Gergely Harcos
Published Online: 2012-11-03 | DOI: https://doi.org/10.1515/crelle-2012-0091


We extend our hybrid bounds for twisted automorphic L-functions L(s,fχ) on the critical line [J. reine angew. Math. 621 (2008), 53–79] to cusp forms f with arbitrary nebentypus, and correct an error in the proof.

About the article

Received: 2012-08-28

Published Online: 2012-11-03

Published in Print: 2014-09-01

Funding Source: Volkswagen Foundation

Funding Source: ERC Starting Grant

Award identifier / Grant number: 258713

Funding Source: OTKA grants

Award identifier / Grant number: K 101855, K 72731

Funding Source: ERC Advanced Grant

Award identifier / Grant number: 228005

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2014, Issue 694, Pages 241–244, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2012-0091.

Export Citation

© 2014 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.


Comments (0)

Please log in or register to comment.
Log in